# SDR F3LA200700355

- Difficulty date: November 11, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SCREWS RUSTY AROUND THE OUTSIDE OF THE FIRST OFFICER'S RT AFT FIXED COCKPIT WINDOW.  REMOVED FIXED WINDOW IAW AMM 56-11-12-000-001.  INSTALLED FIXED WINDOW IAW AMM 56-11-12-000-002.  PERFORMED OPS TEST OF WINDOW HEAT SYSTEM IAW 30-42-00-710-001.  OPS CHECKED NORMAL.
